Boolean algebras; structure theory; directed set; direct product decomposition; atomicity
In the present paper we deal with the relations between direct product decompositions of a directed set $L$ and direct product decompositions of intervals of $L$.
 J. Jakubík: Weak product decompositions of discrete lattices
. Czechoslovak Math. J. 21 (1971), 399-412. MR 0286723
 J. Jakubík: Directly indecomposable direct factors of a lattice
. Math. Bohem. 121 (1996), 281-292. MR 1419882
 J. Jakubík M. Csontóová: Convex isomorphisms of directed multilattices
. Math. Bohem. 118 (1993), 359-379. MR 1251882